Skip to main content
placeholder image

On the convergence of He and Zhu’s new series solution for pricing options with the Heston model

Journal Article


Download full-text (Open Access)

Abstract


  • In this paper, a modified formula for European options and a set of complete convergence proofs for the solution that cover the entire time horizon of a European option contact are presented under the Heston model with minimal entropy martingale measure. Although He & Zhu [5] worked on this model, they only provided a converged solution with a condition imposed on the time to expiry. The new solution presented here is only slightly modified in its form. But, it is accompanied with the proof of convergence of the solution for the entire span of the time horizon of an option.

Publication Date


  • 2017

Citation


  • Zhu, S. & He, X. (2017). On the convergence of He and Zhu’s new series solution for pricing options with the Heston model. Acta Mathematica Universitatis Comenianae, 86 (2), 321-327.

Scopus Eid


  • 2-s2.0-85027543710

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1590&context=eispapers1

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/589

Number Of Pages


  • 6

Start Page


  • 321

End Page


  • 327

Volume


  • 86

Issue


  • 2

Place Of Publication


  • Slovakia

Abstract


  • In this paper, a modified formula for European options and a set of complete convergence proofs for the solution that cover the entire time horizon of a European option contact are presented under the Heston model with minimal entropy martingale measure. Although He & Zhu [5] worked on this model, they only provided a converged solution with a condition imposed on the time to expiry. The new solution presented here is only slightly modified in its form. But, it is accompanied with the proof of convergence of the solution for the entire span of the time horizon of an option.

Publication Date


  • 2017

Citation


  • Zhu, S. & He, X. (2017). On the convergence of He and Zhu’s new series solution for pricing options with the Heston model. Acta Mathematica Universitatis Comenianae, 86 (2), 321-327.

Scopus Eid


  • 2-s2.0-85027543710

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1590&context=eispapers1

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers1/589

Number Of Pages


  • 6

Start Page


  • 321

End Page


  • 327

Volume


  • 86

Issue


  • 2

Place Of Publication


  • Slovakia